Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Delayed period. Have stomach cramps, sore nipples, bloated, creamy discharge. Am I okay?

Hi, just wondering if you could help. I m currently 9 days late for my period. I m usually very regular usual 28 day cycle. My last period was 24th December for 3/4 days. I for the past three weeks have been having stomach cramping had eased at present. Have taken pregnancy test but has come up negative. I have some sympthoms of pregnancy breasts have enlarged and nipples seen bigger.. Feel very bloated. Feel as if I m goin to have my period at any moment but nothing.. Noticed today white/creamy discharge in my underwear. Test say negative but is it a possibility I could be pregnant ?? Appricate any advice many thanks
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If the test is negative, then its more than likely that you are not pregnant. you have pre -menstrual symptoms. Wait it out. You should get your period soon.
Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor